Jump to content

Chemo induced arthritis?


Recommended Posts

I have been aching for about a month. Both hips, both shoulders, hand, elbow, knee. Pretty bad some days. I hate pain meds so I have just taken Advil. I of course was worried I had it spreading to my bones. My onco ran Rheumotoid factor which is elevated to 38 (norm 14). He says I have minor, chemo induced arthritis, may go away after tx. Anyone know about this and why would chemo trigger this? Never had this before.

Thanks,

Jen

Link to post
Share on other sites

I've never heard of chemo induced arthritis, not sure what that is. People often feel achy during and especially after chemotherapy. Most people with real arthritis before chemo starts usually feel that their joint pain is much better because it is such a potent anti-inflammatory treatment. Depends on the drug, though, taxol for example often causes severe joint achiness.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...